By Topic

Derivation of the transmission-line equations from linear-antenna theory

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
C. W. Harrison ; 2808 Alcazar St., Albuquerque, NM, USA

Establishes, by means of an integral equation, a relationship between antenna and transmission-line theory. In the interest of brevity some of the notation employed is set forth in a figure depicting a terminated transmission line, or alternatively, an end-loaded folded dipole.<>

Published in:

IEEE Antennas and Propagation Magazine  (Volume:36 ,  Issue: 6 )